The above study shows a link between type 2 diabetes and finasteride use. personally speaking, i have been unable to tolerate too many sweets/carb foods without feeling nauseous, weak, faint, pale, chest pain. as I type right now, I have mild chest pain. ive had these issues all year, and it’s only today that I’ve found that there is indeed a link between insulin problems and finasteride use.
so, rather than panic about it and lament all of the time, I’m desperately seeking help from anyone who has any treatments or therapeutic efforts they could kindly offer me to solve this and not have potential pre-diabetes or full blown diabetes. I do regularly exercise, ~150mins per week, i eat a roughly balanced diet as well.
any help is appreciated. thank you.
also, i should mention that i’m pretty sure I have insulin problems because I have chronic fatigue, lost 15-20 pounds for no explainable reason two years ago and cannot gain it back, have an abundance of belly fat, frequent urination, sometimes experience dehydration (got kidney stones as a result of that), very slow healing cuts and sores, unexplainable red spots/pimples on stomach that have lingered for two months.